# SDR DALA2024061106032

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,362 hours, 23,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 LIGHT DIDNT TURN ON UNTIL TRYING MULTIPLE TIME OF ARMING. CORRECTIVE ACTION: LUBE & CLEAN GIRT BAR, CHKS OK. (0384926)
